Poisson allocations with bounded connected cellsReport as inadecuate




Poisson allocations with bounded connected cells - Download this document for free, or read online. Document in PDF available to download.

Reference: Holroyd, AE and Martin, JB, (2015). Poisson allocations with bounded connected cells. Electronic Communications Probability, 20 (69), 1-8.Citable link to this page:

 

Poisson allocations with bounded connected cells

Abstract: Given a homogenous Poisson point process in the plane, we prove that it ispossible to partition the plane into bounded connected cells of equal volume,in a translation-invariant way, with each point of the process contained inexactly one cell. Moreover, the diameter $D$ of the cell containing the originsatisfies the essentially optimal tail bound $P(D>r)



Author: Holroyd, AE - - - Martin, JB - institutionUniversity of Oxford Oxford, MPLS, Statistics grantNumberEP-E060730-1 fundingEngineerin

Source: https://ora.ox.ac.uk/objects/uuid:93894bc2-5b2b-46cf-ac1e-fbb650cf09b4



DOWNLOAD PDF




Related documents